# SDR AALA20130603009

- Difficulty date: June 3, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 36,952 hours, 15,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE RT CREASE ANGLE FROM STATIONS 966 TO 998.  REPLACED THE CREASE ANGLE IAW SRM 51-40-02 AND EA B737-53-030058.
